Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 73, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 7, 2017, 3:30 PM CST for Scott County, Mississippi. It was in force for 45 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 7, 2017, 3:30 PM CST (21:30 UTC)
- Expired
- Feb 7, 2017, 4:15 PM CST
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 47 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 3:56 PM CST | HAIL 1 | Harperville, MS | |
| Feb 7, 4:05 PM CST | HAIL 1.5 | 1 E Hillsboro, MS | PING PONG SIZED HAIL REPORTED BY THE PUBLIC A MILE EAST OF HILLSBORO. |
| Feb 7, 4:07 PM CST | TORNADO 2 | 4 Ssw Harperville, MS | TORNADO BEGAN NEAR HODGES LN, CONTINUING EASTWARD ACROSS OLD HILLSBORO RD. MOST SIGNIFICANT DAMAGE OCCURRED AS THE TORNADO CROSSED LITTLE RIVER RD AND MS HWY 35. TORNADO CONTINUED EASTWARD, ENDING SHORTLY AFTER IT CROSSED MS HWY 21 NEAR TAYLOR RD. MULTIPLE FLE |
| Feb 7, 4:09 PM CST | TORNADO | 5 N Forest, MS | HOUSE DAMAGED ON SOUTH LITTLE RIVER ROAD NEAR HWY 35. SEVERAL TREES AND POWERLINES DOWN ALONG HWY 35 AND HWY 21. |
| Feb 7, 4:11 PM CST | TORNADO | 5 N Forest, MS | NEARLY A DOZEN HOMES WERE DAMAGED ALONG SOUTH LITTLE RIVER ROAD. A FLEA MARKET NEAR HORN ROAD AND HWY 35 WAS DESTROYED. A SECOND FLEA MARKET ON SOUTH LITTLE RIVER RD WAS ALSO DESTROYED. NUMEROUS TREES AND POWERLINES WERE DOWN. GOLF BALL SIZED HAIL WAS REPORTED |
| Feb 7, 4:15 PM CST | TORNADO | 4 Se Hillsboro, MS | HOUSE DAMAGED ON SOUTH LITTLE RIVER ROAD NEAR HWY 35. SEVERAL TREES AND POWERLINES DOWN ALONG HWY 35 AND HWY 21. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 7, 7:54 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
630
WUUS54 KJAN 072130
SVRJAN
MSC123-072215-
/O.NEW.KJAN.SV.W.0073.170207T2130Z-170207T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
330 PM CST TUE FEB 7 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northern Scott County in central Mississippi...
* Until 415 PM CST
* At 330 PM CST, a severe thunderstorm was located near Ludlow, or 8
miles northwest of Harperville, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Harperville and Hillsboro around 345 PM CST.
Steele around 350 PM CST.
Other locations impacted by this severe thunderstorm include
Sebastopol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 500 PM CST for east central
and central Mississippi.
LAT...LON 3247 8971 3258 8970 3257 8932 3236 8932
TIME...MOT...LOC 2130Z 282DEG 27KT 3255 8961
HAIL...1.25IN
WIND...60MPH
$$
NF1 follow-up statement
057
WWUS54 KJAN 072152
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
352 PM CST TUE FEB 7 2017
MSC123-072215-
/O.CON.KJAN.SV.W.0073.000000T0000Z-170207T2215Z/
Scott MS-
352 PM CST TUE FEB 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR NORTHEASTERN SCOTT COUNTY...
At 352 PM CST, a severe thunderstorm was located near Forkville, or
near Harperville, moving southeast at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Harperville and Hillsboro around 405 PM CST.
Steele around 415 PM CST.
Other locations impacted by this severe thunderstorm include
Sebastopol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
A tornado watch remains in effect until 500 PM CST for east central
and central Mississippi.
LAT...LON 3246 8966 3256 8961 3258 8955 3257 8932
3236 8932
TIME...MOT...LOC 2152Z 302DEG 19KT 3249 8960
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 11:56 AM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Feb 7, 11:56 AM CST, 3 hours 34 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1156 AM CST Tue Feb 7 2017 ...SEVERE WEATHER EXPECTED TODAY... .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Broken/overcast MVFR to low end VFR ceilings exist across the area this afternoon. Scattered to numerous SHRA/TSRA will continue roughly along and east of the Natchez Trace through mid afternoon, moving out of the area by sunset. Brief lower visbys/ceilings will be possible with individual storms, and some storms may produce large hail and 50 kt wind gusts. Behind the storms, VFR conditions are expected through the early evening, but then low clouds and some fog are expected to redevelop overnight across the south half of the area with IFR/LIFR conditions possible, spreading northward toward daybreak. Visibilities/ceilings will improve beginning by mid morning and continuing into the middle of the day. /DL/ && .DISCUSSION... Tornado Watch 26 has been issued for roughly the I-20 corridor southward in MS and portions of central LA through 20Z. Morning water vapor imagery reveals a shortwave swinging into the Lower MS Valley promoting increasing upper divergence. This has helped spark off a NNE/SSW oriented band of convection shifting eastward across central and southern portions of the CWA this morning. Through much of the morning, this convection has remained below severe thresholds and has been increasingly elevated with northward extent. However, convection is becoming increasingly vigorous over southern portions of the area. The surface front remains well back to the west across the Red River Valley, so scattered convection is expected to continue to develop and move northeastward across especially the southeast half through the remainder of the morning and early afternoon as the shortwave pushes across the region. The shortwave is expected to push past the area this afternoon, so we're thinking the severe threat will come to a pretty quick conclusion by around mid afternoon. In terms of hazards, all modes of severe weather remain possible. Our 12Z sounding sampled a quite impressive 7.8 C/km mid level lapse rate, so large hail might be the stand out threat of the day. The better surface based instability is expected to hang over the south and western portions of the area around the pool of mid 60s+ dewpoints. With a ~40 kt low level jet axis sliding across the area through the day, there will be damaging wind gust potential with convection that can become surface based. In addition, effective SRH in the 300-400 m2/s2 range indicates the potential for tornadoes, particularly along and south of the I-20 corridor, where storms are more likely to be surface based. The severe threat over the Delta may remain more limited due to a lack of convective development, and things may be more limited over the north central/northeast part of the area due to lesser low level instability, though more impressive mid level lapse rates would still portend a hail thread. We will continue to make incremental forecast updates to adjust to current trends, but no significant changes are planned at this time. /DL/ Relevant portions of the prior discussion below: Through tonight... Storms look to clear out by late afternoon/early evening as the upper level trough swings over the region. Clearing skies should even occur from west to east by late day. There might be some lingering very light rain in the eastern part of the state into the early evening but the remainder of tonight should be dry. The actual cold front won't make it into the region until later in the week, which means that cooler weather won't move in right away. Overnight lows tonight will only be in the lower 60s with some mid to upper 50s possible in the Highway 82 corridor. Dewpoints will still remain in the 50s and 60s so "muggy" conditions will continue, likely leading to some fog potential for tonight. Dense fog is likely going to be a concern, especially in locations that saw a good bit of rain today. /28/ Wednesday through Monday On Wednesday into Wednesday night there will be low end chances of rain over the east half for the period. The showers will exit the region by early Thursday. The cold front will finally move through the region on late Wednesday night into Thursday. Pwats will be less than 0.50 inch for any rain to develop ahead of the front for Thursday. In the wake of the front we will have a brief cool down before southerly return flow brings the forecast area back into a warming trend as we move into the weekend. Daily highs will push back into the mild 70s over the weekend. Upper ridging will build back over the region over the weekend in response to a closed upper low over the southwest Conus. This will bring back more chances of rain for the weekend as pwats to back to around one inch. Rain chances will continue into Monday as another cold front passes through the forecast area. Drier conditions will come back for Monday night. Looking ahead the models and their ensembles show the closed low over the southwest Conus will phase in with northern stream upper trough pushing into the Lower Mississippi Valley at the middle of next week as our next storm system./17/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 77 62 77 47 / 62 11 13 15 Meridian 75 61 75 48 / 99 18 21 20 Vicksburg 78 60 77 47 / 33 11 10 9 Hattiesburg 76 63 77 55 / 100 13 18 18 Natchez 78 62 77 51 / 47 10 10 8 Greenville 75 55 73 41 / 40 11 13 8 Greenwood 75 56 73 41 / 61 11 19 13 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/28/17
Hazardous weather outlook, Feb 7, 2:55 PM CST, 35 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 255 PM CST Tue Feb 7 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>036- 040>042-047-048-053>055-059-060-082100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington- Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Warren-Hinds-Claiborne- Copiah-Simpson-Jefferson-Adams- 255 PM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and central Mississippi. .DAY ONE...Tonight and Wednesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ030>033-037>039-043>045-049-050-082100- Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Madison MS- Leake-Neshoba-Rankin-Scott- 255 PM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of northeast and east central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Limited TIMING...Through the remainder of this afternoon Severe thunderstorms are possible through late this afternoon. Hail to around golfball size and damaging winds are the primary threats. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ046-051-052-056>058-082100- Kemper-Newton-Lauderdale-Smith-Jasper-Clarke- 255 PM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of east central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Limited TIMING...Through the remainder of this afternoon FOG THREAT...Limited TIMING...Midnight tonight through mid morning Wednesday Severe thunderstorms are possible through late this afternoon. Hail to around golfball size and damaging winds are the primary threats. (www.weather.gov/images/jan/graphicast/image1.png) Patchy dense fog will be possible beginning late tonight across portions of south and east Mississippi. Visibilities are expected to improve by mid morning. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ061>066-072>074-082100- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 255 PM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of and south central and southeast Mississippi. .DAY ONE...Tonight and Wednesday FOG THREAT...Limited TIMING...Midnight tonight through mid morning Wednesday Patchy dense fog will be possible beginning late tonight across portions of south and east Mississippi. Visibilities are expected to improve by mid morning. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* Extreme...Confident in severe thunderstorms with wind gusts of 75 mph or greater and/or 2 inch diameter or larger hail. Significant...Severe thunderstorms possible with wind gusts of 75 mph or greater and/or 2 inch diameter or larger hail. Elevated...Confident in severe thunderstorms with winds gusts of 60 mph or greater and/or 1 inch diameter or larger hail. Limited...Severe thunderstorms possible with wind gusts of 60 mph or greater and/or 1 inch diameter or larger hail. *FOG* Extreme...Widespread fog with visibilities near zero. Significant...Fog with visibilities less than or equal to 1/4 mile likely. Elevated...Fog with visibilities less than or equal to 1/4 mile possible. Limited...Patchy fog with visibilities less than or equal to 1/4 mile possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Feb 7, 2:35 PM CST, 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
235 PM CST TUE FEB 7 2017
MSZ038-044-045-072100-
Leake MS-Winston MS-Neshoba MS-
235 PM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NESHOBA...
NORTHEASTERN LEAKE AND SOUTHWESTERN WINSTON COUNTIES UNTIL 300 PM
CST...
At 235 PM CST, Meteorologists were tracking a strong thunderstorm
over Edinburg, moving northeast at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Pearl River around 245 PM CST.
Stallo and Burnside around 300 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 500 PM CST for east central
and central Mississippi.
LAT...LON 3285 8902 3273 8936 3286 8949 3293 8938
3293 8932 3297 8932 3305 8919
TIME...MOT...LOC 2035Z 240DEG 32KT 3282 8936
DCLocal storm report, Feb 7, 2:49 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL CANTON 32.61N 90.03W
02/07/2017 E1.25 INCH MADISON MS POST OFFICE
&&
BYRDSpecial weather statement, Feb 7, 3:00 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
300 PM CST TUE FEB 7 2017
MSZ037-044-072130-
Attala MS-Leake MS-
300 PM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEAKE AND
SOUTHWESTERN ATTALA COUNTIES UNTIL 330 PM CST...
At 300 PM CST, Meteorologists were tracking a strong thunderstorm
over Newport, or 10 miles southeast of Durant, moving east at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Mcadams around 305 PM CST.
Kosciusko around 315 PM CST.
Singleton around 325 PM CST.
Smyrna around 330 PM CST.
Other locations impacted by this storm include Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 500 PM CST for central
Mississippi.
LAT...LON 3288 8970 3288 8977 3289 8982 3302 8982
3310 8948 3284 8948
TIME...MOT...LOC 2100Z 269DEG 27KT 3296 8975
NFSpecial weather statement, Feb 7, 3:07 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
307 PM CST TUE FEB 7 2017
MSZ045-046-072145-
Neshoba MS-Kemper MS-
307 PM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NESHOBA AND
NORTHWESTERN KEMPER COUNTIES UNTIL 345 PM CST...
At 306 PM CST, Meteorologists were tracking a strong thunderstorm
over Burnside, or near Philadelphia, moving east at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Forestdale around 325 PM CST.
Preston around 335 PM CST.
Bluff Springs around 340 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 500 PM CST for east central
Mississippi.
LAT...LON 3276 8915 3292 8915 3293 8902 3293 8897
3292 8896 3292 8893 3293 8893 3292 8874
3273 8871
TIME...MOT...LOC 2106Z 266DEG 27KT 3284 8910
NFSpecial weather statement, Feb 7, 3:19 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
319 PM CST TUE FEB 7 2017
MSZ037-038-072200-
Attala MS-Winston MS-
319 PM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ATTALA AND
SOUTHWESTERN WINSTON COUNTIES UNTIL 400 PM CST...
At 319 PM CST, Meteorologists were tracking a strong thunderstorm
near Zama, or 10 miles east of Kosciusko, moving east at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Louisville around 400 PM CST.
Other locations impacted by this storm include Noxapater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3295 8905 3300 8947 3311 8947 3313 8932
3311 8932 3311 8922 3314 8921 3316 8904
TIME...MOT...LOC 2119Z 267DEG 24KT 3306 8941
NFLocal storm report, Feb 7, 3:30 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL LUDLOW 32.57N 89.71W
02/07/2017 E1.00 INCH SCOTT MS PUBLIC
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 5:52 AM CST | Special Weather Statement | JAN | Copiah | 23 min |
| Feb 7, 6:52 AM CST | Special Weather Statement | JAN | Simpson | 38 min |
| Feb 7, 7:21 AM CST | Special Weather Statement | JAN | Neshoba | 24 min |
| Feb 7, 7:58 AM CST | Special Weather Statement | JAN | Covington | 32 min |
| Feb 7, 8:15 AM CST | Special Weather Statement | JAN | Marion | 30 min |
| Feb 7, 8:22 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 29 min |
| Feb 7, 8:59 AM CST | Special Weather Statement | JAN | Marion | 31 min |
| Feb 7, 9:21 AM CST | Special Weather Statement | JAN | Jones | 24 min |
| Feb 7, 9:22 AM CST | River Flood Warning | JAN | Attala, Holmes | 5 days |
| Feb 7, 10:24 AM CST | Special Weather Statement | JAN | Marion | 51 min |
| Feb 7, 10:36 AM CST | Tornado Warning | JAN | Lamar, Marion | 54 min |
| Feb 7, 11:15 AM CST | Tornado Warning | JAN | Forrest, Lamar | 23 min |
| Feb 7, 11:24 AM CST | Special Weather Statement | JAN | Hinds | 36 min |
| Feb 7, 11:41 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 64 min |
| Feb 7, 11:59 AM CST | Special Weather Statement | JAN | Leake | 31 min |
| Feb 7, 12:08 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 52 min |
| Feb 7, 12:14 PM CST | Special Weather Statement | JAN | Hinds | 31 min |
| Feb 7, 12:18 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 41 min |
| Feb 7, 12:39 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott | 66 min |
| Feb 7, 12:41 PM CST | Special Weather Statement | JAN | Choctaw | 19 min |
| Feb 7, 1:03 PM CST | Special Weather Statement | JAN | Leake | 27 min |
| Feb 7, 1:19 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 41 min |
| Feb 7, 1:43 PM CST | Severe Thunderstorm Warning | JAN | Newton, Scott | 19 min |
| Feb 7, 1:43 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 19 min |
| Feb 7, 1:51 PM CST | Special Weather Statement | JAN | Kemper | 39 min |
| Feb 7, 1:53 PM CST | Special Weather Statement | JAN | Clarke | 22 min |
| Feb 7, 2:22 PM CST | Special Weather Statement | JAN | Montgomery | 38 min |
| Feb 7, 2:31 PM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 44 min |
| Feb 7, 2:35 PM CST | Special Weather Statement | JAN | Neshoba | 25 min |
| Feb 7, 3:00 PM CST | Special Weather Statement | JAN | Attala | 30 min |
| Feb 7, 3:07 PM CST | Special Weather Statement | JAN | Neshoba | 38 min |
| Feb 7, 3:19 PM CST | Special Weather Statement | JAN | Winston | 41 min |
| Feb 7, 3:25 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake | 50 min |
| Feb 7, 3:54 PM CST | Tornado Warning | JAN | Scott | 54 min |
| Feb 7, 4:09 PM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 66 min |
| Feb 7, 4:27 PM CST | Tornado Warning | JAN | Jasper, Newton | 63 min |
| Feb 7, 4:57 PM CST | Special Weather Statement | JAN | Montgomery | 63 min |
| Feb 7, 5:00 PM CST | Special Weather Statement | JAN | Lauderdale | 30 min |
| Feb 7, 5:18 PM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 57 min |
| Feb 7, 5:23 PM CST | Tornado Warning | JAN | Clarke, Jasper | 67 min |
| Feb 7, 5:25 PM CST | Special Weather Statement | JAN | Scott | 50 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.